# SDR QXEA0200466

- Difficulty date: March 1, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 9,987 hours, 14,073 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND NACELLE LOWER FINGERNAIL DECK SUPPORT BRACKETS ARE CRACKED AT TWO LOCATIONS.  REPAIRED IAW DHC-8 RD 8-54-310.
